# SDR ASOA06092

- Difficulty date: January 14, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 3011160
- Part serial: 367
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE RT FORWARD EMERGENCY EXIT SIGN WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE RT FORWARD EMERGENCY EXIT SIGN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
